# SDR ARWA980207

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: 46494011
- Condition: Sheared
- Location: Aileron Controls
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

UNABLE TO MOVE AILERONS IN MANUAL TO RIGHT.  UNABLE TO MOVE RIGHT RUDDER PEDAL UPON FURTHER INSPECTION FOUND SHEARED BOLT AT LT MANUAL REVERSION MECHANISM LINKAGE JAMMING LINKAGE.  REMOVED AND REPLACED BOLT, AILERON REVERSION SYSTEM OPS.  CHECKED NORMAL IN MANUAL MODE IAW M/M 27-11-8.  FOUND RUDDER SYSTEM OPS CHECKED NORMAL IN MANUAL REVERSION AND NORMAL MODE IAW M/M 27-21-0.  NO DEFECTS NOTED.
